I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 5, PAGES 153-173
I. V. Orlov
View as HTML View as gif image
The Hahn--Banach theorem, the Banach theorem on homomorphism, and theorems on open mapping and closed graph are transferred to functionals and operators acting in inductive scales of spaces. The applications to the operators acting in inductive limits and dual spaces are considered.
|Main page||Contents of the journal||News||Search|
Last modified: February 21, 2007